MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Catalog Number AM6154
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock where it was reported from the neonatal intensive care unit (nicu) that the product was leaking at the site near the arrow and was discarded.It was also stated that there was leaking manifolds at the green port.There was unknown patient involvement, unknown human harm and unknown delay in therapy.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
D9: device returned: 11 oct 2024.Investigation summary one (1) used list# am6154, 10" was returned for evaluation.As received the tube was observed to be separated from adapter.No mating device was returned for evaluation.The sample was tested as per procedure and a leak from the adaptor and the subassembly nanoclave manifold bond was observed, no additional leaks along the set were observed.The separated tube was analyzed through uv light and insufficient solvent was confirmed.Complaint of leaks can be confirmed based on the physical used sample evaluation.The probable cause is due to an incomplete insertion during manual process assembly at ensenada.The probable cause of the separated tube was due to insufficient solvent applied on tube, during manual process assembly in ensenada.A dhr lot# could not be conducted because no lot number(s) was/were identified.

Brand Name
10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20385571
Report Number9617594-2024-01387
Device Sequence Number8066192
Product Code FMG
UDI-Device Identifier00887709126886
UDI-Public00887709126886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6154
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown